# SDR HAIHEEA9829

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 2330 · Entertainment System
- Part: Control
- Part number: AA22110
- Condition: Malfunction
- Location: Cockpit Audio
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN POWER ON SWITCH TO ON POSITION, IT TURNS ON PA RIGHT AWAY.
